# SDR KCSA071502

- Difficulty date: October 26, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500 FRAME SPLICE ANGLE CRACKED AT STR 14L CUT OUT CRACK IS .5 INCH.
